MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM513.2
Medical Device Problem Codes Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: unk.Work order search found no similar complaints.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -4.5/1.0/018 (sphere/cylinder/axis) was implanted into the patient's left eye (os).Residual myopia was observed.
 
Additional Manufacturer Narrative
Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -4.50/1.0/018 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2022.The patient experienced refractive surprise and "residual myopia".Reportedly " residual myopia and he would like to do an icl exchange".On (b)(6) 2023 the lens was exchanged for the same model/length lens and the problem was resolved.The status of the eye was "well placed evo icl; eye is quiet".Additional information provided was "pt's complaints resolved with icl exchange".The reporter indicated the cause of the event is "other" and the device did not fail to perform as intended.Reportedly "over accommodation during pre-op mr".Corrected data: h6: health effect- clinical code: 4581- "residual myopia." claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key16251274
Report Number2023826-2023-00242
Device Sequence Number5351676
Product Code QCB
UDI-Device Identifier00841542115803
UDI-Public00841542115803
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberVTICM513.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer02/28/2023
03/29/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/28/2023
03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale